MathSciNet Relay Station
MathSciNet bibliographic data
MR105569 (21 #4308) 31.00 (35.00)
Martin, M. H. Linear and nonlinear boundary problems for harmonic functions. Proc. Amer. Math. Soc. 10 1959 258–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement